hrcak mascot   Srce   HID

Kratko priopćenje
https://doi.org/10.2478/aiht-2020-71-3413

Cholinergic syndrome: a case report of acute organophosphate and carbamate poisoning

Tadej Petreski ; University Medical Centre Maribor, Clinic for Internal Medicine, Department of Nephrology, Maribor, Slovenia 2 University of Maribor Faculty of Medicine, Maribor, Slovenia
Barbara Kit ; University Medical Centre Maribor, Clinic for Internal Medicine, Intensive Care Unit, Maribor, Slovenia
Matej Strnad ; University of Maribor Faculty of Medicine, Maribor, Slovenia, Centre for Emergency Medicine, Prehospital Unit, Maribor, Slovenia
Damjan Grenc ; University Medical Centre Ljubljana, Clinic for Internal Medicine, Centre for Clinical Toxicology and Pharmacology, Ljubljana, Slovenia

Puni tekst: engleski, pdf (226 KB) str. 163-166 preuzimanja: 78* citiraj
APA 6th Edition
Petreski, T., Kit, B., Strnad, M. i Grenc, D. (2020). Cholinergic syndrome: a case report of acute organophosphate and carbamate poisoning. Arhiv za higijenu rada i toksikologiju, 71 (2), 163-166. https://doi.org/10.2478/aiht-2020-71-3413
MLA 8th Edition
Petreski, Tadej, et al. "Cholinergic syndrome: a case report of acute organophosphate and carbamate poisoning." Arhiv za higijenu rada i toksikologiju, vol. 71, br. 2, 2020, str. 163-166. https://doi.org/10.2478/aiht-2020-71-3413. Citirano 29.11.2020.
Chicago 17th Edition
Petreski, Tadej, Barbara Kit, Matej Strnad i Damjan Grenc. "Cholinergic syndrome: a case report of acute organophosphate and carbamate poisoning." Arhiv za higijenu rada i toksikologiju 71, br. 2 (2020): 163-166. https://doi.org/10.2478/aiht-2020-71-3413
Harvard
Petreski, T., et al. (2020). 'Cholinergic syndrome: a case report of acute organophosphate and carbamate poisoning', Arhiv za higijenu rada i toksikologiju, 71(2), str. 163-166. https://doi.org/10.2478/aiht-2020-71-3413
Vancouver
Petreski T, Kit B, Strnad M, Grenc D. Cholinergic syndrome: a case report of acute organophosphate and carbamate poisoning. Arh Hig Rada Toksikol. [Internet]. 2020 [pristupljeno 29.11.2020.];71(2):163-166. https://doi.org/10.2478/aiht-2020-71-3413
IEEE
T. Petreski, B. Kit, M. Strnad i D. Grenc, "Cholinergic syndrome: a case report of acute organophosphate and carbamate poisoning", Arhiv za higijenu rada i toksikologiju, vol.71, br. 2, str. 163-166, 2020. [Online]. https://doi.org/10.2478/aiht-2020-71-3413

Sažetak
Cholinergic syndrome is a common topic at western medical universities yet rarely observed in clinical practice. The treatment involves muscarinic antagonists, acetylcholinesterase reactivation, seizure control, and supportive measures. Here we report a case of a 52-year old Caucasian male who attempted suicide by ingesting a purple crystal powder that turned out to be a mixture of carbofuran and chlormephos. At clinical examination, the patient presented with salivation, perspiration, diarrhoea, bradypnoea, loss of consciousness, and epileptic seizures. Laboratory tests showed low plasma cholinesterase, and we started obidoxime along with supportive intensive care treatment. He was later transferred to the psychiatry department for further diagnostics and treatment.

Ključne riječi
carbofuran; chlormephos; critical care; obidoxime

Hrčak ID: 239266

URI
https://hrcak.srce.hr/239266

[slovenski]

Posjeta: 168 *